Well if sleep is the only issue then you can consider using another 0.5 mg of lorazepam, the maximum dose which can be taken is 4 mg but i would NOT recommend that dose, try using another 0.5 mg and see if that helps. It should and if it doesnt consider using non pharmacological sleep aids like,
taking a warm bath which can soothe you
Try sleeping in a dark room, eliminate all background noise
Wear ear plugs and cover your eyes if needed
Another option can be using OTC benadryl, but again that should be used atleast 2-4 hours after the use of your last lorazepam, mixing these two drugs can cause significant sedation. Infact any of the OTC sleep aids can cause problems like the ones which i mentioned in our previous conversation but if the extra dose of lorazepam doesnt work, try the additional therapies only after waiting a couple of hours.
Do you have any more questions?
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,